Zur Theorie der Moduln

Ernst Steinitz

Mathematische Annalen (1899)

  • Volume: 52, page 1-57
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Steinitz, Ernst. "Zur Theorie der Moduln." Mathematische Annalen 52 (1899): 1-57. <http://eudml.org/doc/157931>.

author = {Steinitz, Ernst},
journal = {Mathematische Annalen},
pages = {1-57},
title = {Zur Theorie der Moduln},
url = {http://eudml.org/doc/157931},
volume = {52},
year = {1899},

AU - Steinitz, Ernst
TI - Zur Theorie der Moduln
JO - Mathematische Annalen
PY - 1899
VL - 52
SP - 1
EP - 57
UR - http://eudml.org/doc/157931
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.